Follow
Umi Mahnuna Hanung
Title
Cited by
Cited by
Year
Bounded convergence theorem for abstract Kurzweil–Stieltjes integral
G Antunes Monteiro, UM Hanung, M Tvrdı
Monatshefte für Mathematik, Springer, Austria [https://doi.org/10.1007 …, 2016
162016
On the relationships between Stieltjes type integrals of Young, Dushnik and Kurzweil
UM Hanung, M Tvrdı
Mathematica Bohemica, Czech Republic [http://dx.doi.org/10.21136/MB.2019 …, 2019
62019
Role of the Harnack Extension Principle in the Kurzweil-Stieltjes Integral
UM Hanung
Mathematica Bohemica, Czech Republic [http://dx.doi.org/10.21136/MB.2019 …, 2023
2023
On the Relationships Between Stieltjes Type Integrals
UM Hanung, M Tvrdı
onthe Q ualitative T heoryof D ifferential E quations QUALITDE–2017, 60, 2017
2017
Bounded convergence theorem for abstract Kurzweil-Stieltjes integral
GA Monteiro, UM Hanung, M Tvrdy
Monatshefte für Mathematik, Springer, Austria 180 (3), 409-434, 2016
2016
New Convergence Theorem for the Abstract Kurzweil–Stieltjes Integral
GA Monteiro, UM Hanung, M Tvrdı
on the Qualitative Theory of Differential Equations QUALITDE–2014, 109, 2014
2014
Integral Henstock-Stieltjes dan Integral Henstock-Darboux-Stieltjes
UM HANUNG
Universitas Gadjah Mada, 2005
2005
The system can't perform the operation now. Try again later.
Articles 1–7